# SDR DALA2016090706497

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 72,860 hours, 29,168 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOSE COWL UPPER FWD EDGE OF COMPOSIT PANEL HAS DAMAGE IN TWO AREAS.  REMOVED DAMAGE AND APPLIED REPAIR IAW SRM.
